Jump to content

AnneM

Members
  • Content Count

    62
  • Joined

  • Last visited

About AnneM

  • Rank
    Member

Profile Information

  • Interests
    family, video editing, photo editing, swimming, beach, travel

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hi Everyone, I've taken a huge downswing lately (since beginning of December, 2009). I'm out of medical options, no more chemo, no more radiation, there's nothing left to try, I've been on way too many different chemos already. My pain has gotten just too great to handle. I have horrendous pain in my chest, back and hips, and my left leg often just gives out on me, the nerve is very week. I have to have someone here with me all the time. It is so frustrating that I was able to do things on my own a few months ago, and now, I need help with every little thing. I had to have Hospice come
  2. AnneM

    Bryant Gumbel

    I was watching Regis and Kelly this morning when he co-hosted and came out with the cancer news. I am disappointed he did not say it was lung cancer. I believe he is a non-smoker, and it was a missed opportunity to really raise awareness.
  3. I started Tarceva after losing my hair, but the Tarceva definitely slowed re-growth down quite a bit. Anne
  4. I keep forgetting! Mon, Tues or Wed would be better for me. Anne
  5. ((((Michelle)))) I'm so sorry to hear about your husband. It's so horrible that you have to deal with all that financial stuff at a time like this. I'm thinking about you and wishing you some peace. Keep posting as long as it helps. Anne
  6. AnneM

    Taxotere Therapy

    I had taxotere in the beginning in combination with cisplatin. It is a rough one and caused lots of side effects, but the only lasting one for me is that I still have numb toes after 2 years. I think it is one of the drugs that really did some serious tumor shrinking for me. My doctor is considering using it again if my current treatment fails. Everyone is different, and sometimes it's hard to weigh if something with a lot of tough side effects is worth giving a try. Good luck to you and your sister, Anne
  7. Liz and Izumi, I had Alimta pretty recently by itself. It caused severe fatigue for me along with a bit of nausea. Pretty much I needed to sleep on days 3 and 4. I had Cisplatin as a first line treatment, but it was in combination with Taxotere so I'm not sure which side effects to attribute to Cisplatin. I had hair loss, but it was probably due to the taxotere. Also nausea and changes in my taste I think were due to cisplatin. Good luck to you. Anne
  8. Hi everyone, I was diagnosed at stage 4, adenocarcinoma with mets to my spine, hip, shoulder, and rib in July of 2007. I got a pretty good response from my first line chemo and continued on Tarceva/Avastin for 14 months after that with no progression. Lately, I've tried Alimta, then Gemzar, and am now on Navelbine and hoping it will be the one. I was extremely bad off when diagnosed and nobody thought I'd make it 1 year, here I am at more than 2 years with a lot to fight for. Anne
  9. Patti, congratulations on 3 years! You are an inspiration to all of us and I second Kasey's words "Stats Schmats!!" You will see your son graduate. Anne
  10. AnneM

    Sandra

    I am so sad to hear this awful news. Sandra was always there for me with kind words, she connected so well with so many of us. She will be greatly missed. I am thinking of her husband and children today with such a heavy heart.
  11. Patti you are the best! Thanks for getting information for us. I have also been checking here every day hoping to hear something. (((((Sandra))))) I am sending good thoughts your way. Anne
  12. Richard, Just sending my good thoughts out to you. Many of us have been there and it does get better. Hang in there. Anne
  13. Kasey, I'm so happy for you! You've been an incredible support to me and so many other people. Thanks for giving us all hope. Anne
  14. Michelle, There does seem to be correlation between rash and benefit from Tarceva, but don't worry about it too much. I have heard from many that had little or no rash, but did get benefit. I didn't get any rash whatsoever until after 6 months on it, and when I did get it, it was pretty mild compared to others. I remained stable on Tarceva for 14 months. Everyone's different. Good luck to you and your husband. Anne
  15. Hi everyone, I've so far had 11 radiation treatments (just over 2 weeks), 3 more scheduled. This has been to try to reduce some of the pain that seems to be caused by a nodule near or on the recurrent laryngeal nerve. They told me to expect some relief of symptoms after 2 weeks, but so far things are exactly the same. It's so hard to be patient when you're in pain. I was so hopeful that this would help and I would be able to enjoy my upcoming trip with less pain meds, but now I'm worried that it's not going to do anything at all. Any of you that have had palliative radiation...how long d
×
×
  • Create New...